# SDR AALA990813

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - APPROX 1 INCH CRACK IN STATION 870 BULKHEAD WEB AT APU LOAD CONTROL VALVE CUTOUT.  STOP DRILLED CRACK AND INSTALLED REPAIR AS PER SRM 53-10-2 PAGE 261C.  (M)
